• Blurring the line between real and virtual motorsports
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Sun April 17th 2011 - WTCC 2007 @ Monza 07

Discussion in 'RACE 07 Racing Club & Leagues' started by RaceDepartment, Apr 17, 2011.

Thread Status:
Not open for further replies.
  1. RaceDepartment

    RaceDepartment
    Administrator Staff Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM SUN
    Required RACE 07 expansions: RACE 07
    Class: WTCC 2007
    Track: Monza 07
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. If I read this right, I'll sign-up Asia-Pacific Race (09:00 GMT)
     
  3. RaceDepartment

    RaceDepartment
    Administrator Staff Member

    You read it right :)
     
  4. Dave Stephenson

    Dave Stephenson
    Technical Administrator Staff Member Premium Member

    See you there.
     
  5. H34d5h07

    H34d5h07
    No money, no team racing.

    So no sign up is needed? I guess I see you there then :D
     
  6. Mike McGeer

    Mike McGeer
    Premium Member

    im in
     
  7. Dennis Phelan

    Dennis Phelan
    more about staying on track. Premium Member

    I night be ther for the 00:00GMT race, might also get some practice in at the 18:00gmt session.
     
  8. i will try european time
     
  9. Kenny Verdaasdonk

    Kenny Verdaasdonk
    @ Simberia @Simberia

    I'll come for the European Time :)
     
  10. I should be in the EU session, never drove WTCC cars before :)
     
  11. H34d5h07

    H34d5h07
    No money, no team racing.

    Just so I get it right, is 18:00 GMT 06.00 or 07.00 (I know its in the evening) for me? In Sweden we have GMT+1.
     
  12. You have GMT+2 in the Summer, so it's 8 PM for you.
     
  13. H34d5h07

    H34d5h07
    No money, no team racing.

    Ahh, yes. You are so right. I had totally forgotten that we changed to summer time here :D
     
  14. Me for Euro race :D
     
  15. Mike McGeer

    Mike McGeer
    Premium Member

    how do i fix STEAM login to reflect my proper NAME ???
     
  16. Creating a new user in Race will do the trick :)
     
  17. Mike McGeer

    Mike McGeer
    Premium Member

    Tanks
     
  18. Kenny Verdaasdonk

    Kenny Verdaasdonk
    @ Simberia @Simberia

    Sorry I can't race today, I've to sign out :S
     
  19. Seems like the Camaro at Karlskoga is cancelled so I'll join the EU race and try to make the American aswell. And I'm racing from Ireland so I don't have the best connection so, we will see if everything works smoothly
     
  20. Dave Stephenson

    Dave Stephenson
    Technical Administrator Staff Member Premium Member


    ah, sorry man, I fell asleep during the F1 :O hope uyou got some guys to race with. Will join an early one another day.


    Will be joining shortly for the EU event. See you al there.
     
Thread Status:
Not open for further replies.